# SDR AALA202004309001

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,245 hours, 8,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143510
- Condition: Discharged
- Location: Cabin
- Part time: 22,245 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT. FORWARD LEFT DOOR EMERGENCY BATTERY WOULD NOT TEST. REMOVED AND REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.
